# SDR FDEA201608222954

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757222
- Aircraft serial: 24290
- Aircraft time: 73,963 hours, 26,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY, M371 BATTERY INOPERATIVE, MEL 22AUG16 13:36, RELEASED FOR SERVICE IAW MEL: 33-51-01-01, CATEGORY: D-EXPIRATION: 19 DEC16, MEL 33-51-01-01, INTERIOR EMERGENCY LIGHTS, INOPERATIVE.  MEL 33-51-02-02, ALSO APPLIES, MEL 33-51-02-02 ALSO APPLIES LT EMERGENCY EXIT LIGHT, SLIDE LIGHT AND EMERGENCY FLT DECK DOME LIGHT INOPERATIVE.  LEFT EXIT IS CONSIDERED INOPERATIVE.  R&R LT BATTERY ASSY PER 33-51-07-2.  ALL TEST OK.
